Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JohnSmith117

Acutane tinnitus

So I stared accutane last week. 20mg a day. I stopped after 4 days as my joints were aching already and my ears were ringing for a couple mins. 

2 days after I stopped my ears began ringing constantly, it's that and/or a buzzing sound 24/7. I had amoxicillin recently for an infection but was told there was no interaction concerns.

A few questions. 

What at is causing the ringing? I took only 80mg total.

Might it subside?

Anyone with similar experiences?

Edited by JohnSmith117

Share this post


Link to post
Share on other sites

I hope mine isn't either but the timing is too coincidental. Has anyone had their ringing subside? I'm super afraid I did some permanent damage after 4 days

Share this post


Link to post
Share on other sites

Yes, I have had tinnitus for the past 8 years after a month of accutane. That symptom combined with my slightly enlarged right pupil (papildema) suggests secondary intracranial pressure by retinoid. I've been on these forums for about 7 years, and have met i'd say about 100 people around the world who have complained of tinnitus after accutane...Hope that answers your question...

Share this post


Link to post
Share on other sites
4 hours ago, macleod said:

Yes, I have had tinnitus for the past 8 years after a month of accutane. That symptom combined with my slightly enlarged right pupil (papildema) suggests secondary intracranial pressure by retinoid. I've been on these forums for about 7 years, and have met i'd say about 100 people around the world who have complained of tinnitus after accutane...Hope that answers your question...


Awe im so sorry to hear this. How do you cope? And does that mean this tinnitus isn't from damage to the ear hairs?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×